Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On intervals containing an affinely equivalent set of $ n$ integers mod $ k$


Author: L. J. Mordell
Journal: Proc. Amer. Math. Soc. 5 (1954), 854-859
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064804-1
MathSciNet review: 0064804
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Redei, Über eine Verschärfung eines Zahlentheoretischen Satzes von Thue, Acta Mathematica Academiae Scientiarum Hungaricae vol. 2 (1951). MR 0045761 (13:627c)
  • [2] A. Thue, Et par antydninger til en taltheoretisk methode, Christiania Videnskabs Selskabs Forh., 1902, no. 7.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064804-1
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society